# SDR JJBA20240516026

- Difficulty date: April 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE 3, UNDER FLOOR STRUCTURE, RH SILL 3 FOUND CORRODED	R/H SILL #3 REMOVED FOR REPLACEMENT. ON CENTER FUDE 3, RH SILL 3 REPLACED.
